Measure ad performance. Select basic ads. Create a personalised ads profile. Select personalised ads. Apply market research to generate audience insights. Measure content performance. Develop and improve products.
List of Partners vendors. Sudafed is nasal decongestant used to treat congestion. Because it was being widely abused as a raw ingredient in methamphetamines, Sudafed is now located behind the counter, but it doesn't require a prescription. Simply ask your pharmacist, show a photo ID and sign upon purchase. Sudafed PE, however, is sold on drugstore shelves. That's because Sudafed and Sudafed PE are made with different formulations. In the FDA passed a law that requires Sudafed to be sold behind the counter because its active ingredient is pseudoephedrine , which is used to manufacture illegal methamphetamines.
Sudafed PE, however, is available over-the-counter. Its active ingredient is phenylephrine. The active ingredient in Sudafed, pseudoephedrine, is used to alleviate nasal congestion caused by allergies, colds, and other upper respiratory illnesses.
It can also be used to relieve sinus congestion and pressure caused by sinusitis , or a sinus infection. Clears me out and gives me an energy rush like amphetamines. I once got asked by my boss to slow down.
Turns out I was speaking so fast people couldn't make out what I was saying. Should psuedophedrine do this? I get the opposite effect. I take some and I pass out. Originally posted by Sakuroshi: I used to get extremely tired from sudafed. I get insomnia from that sort of medication quite a bit too. No big deal, Sudafed does the same to me.
Arkannis "Into the breach, meatbags! Posted: Thu Nov 27, am. WhiteKnight "Yoiks Up yours Hotdog! Registered: Feb 22, Posts: Pseudoephedrine is not recommended to take while you're breastfeeding. It passes into breast milk, but only in small amounts that are not harmful to the baby.
Pseudoephedrine can reduce the amount of milk you make, especially if you have not been breastfeeding for long. If you're taking pseudoephedrine mixed with other medicines, you must check with a pharmacist or doctor whether it's safe to breastfeed.
Some medicines and pseudoephedrine interfere with each other and increase the chances of you having side effects. Pseudoephedrine is sometimes mixed with painkillers, such as cough and cold remedies. Before taking any other medicines, check the label to see if they contain aspirin, paracetamol or ibuprofen.
There's very little information about taking herbal remedies and supplements with pseudoephedrine. Tell a doctor or pharmacist if you're taking any other medicines, including herbal remedies, vitamins or supplements. Pseudoephedrine works by reducing the swelling of blood vessels in your nose.
This helps mucus and air flow more freely in the cavities in your nose sinuses , helping you to breathe more easily. Pseudoephedrine starts to work in 15 to 30 minutes, but you should feel a lot better after 30 to 60 minutes. Pseudoephedrine can be taken for a few days, usually up to 5 to 7 days, for the short-term relief of a stuffy or blocked nose. Decongestants should only be used for a short time, usually less than 10 days.
Only take pseudoephedrine for longer than 10 days if a doctor has said it's OK. Pseudoephedrine works by narrowing the blood vessels in your nose, but it also narrows the blood vessels in other parts of your body.
If you have any heart problems or you're worried about this, speak to a pharmacist or doctor about a different treatment. It's a good idea to limit food and drink containing caffeine such as coffee, tea, cola and chocolate.
Caffeine can increase your risk of side effects, like feeling more restless or shaky and increasing your heartbeat. Pseudoephedrine does not affect any type of regular contraception, including the combined pill or emergency contraception.
No, there's no evidence that pseudoephedrine affects fertility in men or women. Pseudoephedrine does not affect your ability to drive or ride a bike. Page last reviewed: 22 August Next review due: 22 August Pseudoephedrine including Sudafed On this page About pseudoephedrine Key facts Who can and cannot take pseudoephedrine How and when to take it Side effects How to cope with side effects Pregnancy and breastfeeding Cautions with other medicines Common questions.
About pseudoephedrine Pseudoephedrine is a decongestant that relieves a stuffy or blocked nose nasal congestion. This can happen when you have: a cold the flu allergies such as hay fever a sinus infection sinusitis You can buy pseudoephedrine from pharmacies and supermarkets. It comes as tablets, capsules and a liquid that you swallow.
Help us improve our website Can you answer a quick question about your visit today? Examples include phenylephrine and pseudoephedrine. These typically do not cause drowsiness and can make some people feel hyper or more alert. Some cold medicines, especially those labeled for both allergies and colds, may have an antihistamine in them to help with a runny nose and postnasal drip.
Antihistamines are known to cause drowsiness in some people. If you have a known health condition or are taking other medications, check with your doctor before choosing a cold medicine from your local pharmacy or supermarket.
0コメント